arrow
Volume 38, Number 5
Previous Issue Next Issue

Wenjuan Xue & Weiai Liu

10.4208/jcm.1903-m2018-0072

J. Comp. Math., 38 (2020), pp. 683-704.

Preview Purchase PDF 1510 30658 Abstract

Ludwig Gauckler

10.4208/jcm.1903-m2018-0090

J. Comp. Math., 38 (2020), pp. 705-714.

Preview Purchase PDF 1513 29918 Abstract

Leonardo Fernández-Jambrina & Francisco Pérez-Arribas

10.4208/jcm.1904-m2018-0209

J. Comp. Math., 38 (2020), pp. 715-731.

Preview Purchase PDF 1562 29599 Abstract

Yufeng Tian & Maodong Pan

10.4208/jcm.1905-m2018-0274

J. Comp. Math., 38 (2020), pp. 732-747.

Preview Purchase PDF 1514 31453 Abstract

Michael Holst, Yuwen Li, Adam Mihalik & Ryan Szypowski

10.4208/jcm.1905-m2018-0265

J. Comp. Math., 38 (2020), pp. 748-767.

Preview Purchase PDF 1634 32375 Abstract

Huazhong Tang & Yuhuan Yuan

10.4208/jcm.1905-m2018-0020

J. Comp. Math., 38 (2020), pp. 768-796.

Preview Purchase PDF 1542 31921 Abstract

T. Scarnati & Anne Gelb

10.4208/jcm.2002-m2019-0192

J. Comp. Math., 38 (2020), pp. 797-826.

Preview Purchase PDF 1493 30376 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard